# SDR MWEA99038

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 3914025502
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON AFT CARGO DOOR BEAM END FITTING.  MTC FABRICATED AND INSTALLED NEW END FITTING.
